No Cover Image

Journal article 997 views

Dimension-Independent Harnack Inequalities for Subordinated Semigroups

Maria Gordina, Michael Röckner, Feng-yu Wang Orcid Logo

Potential Analysis, Volume: 34, Issue: 3, Pages: 293 - 307

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Potential Analysis
ISSN: 0926-2601 1572-929X
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 293
End Page: 307